# SDR QXEA200301530

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,681 hours, 20,986 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND NACELLE - OUTBOARD LOWER STRINGER ON FINGERNAIL DECK CRACKED AT FORWARD END.  REPAIRED IAW DHC-8-200 SRM 651-40-11.
